Volume 9, Issue 2 (Journal of Control, V.9, N.2 Summer 2015)                   JoC 2015, 9(2): 59-69 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Siavash M, sheikholeslam F, askari J, hajshirmohammadi S. Asynchronous Control and Stabilization of Linear Switched Systems with Unstabilizable Subsystems by Average Dwell Time Approach. JoC. 2015; 9 (2) :59-69
URL: http://joc.kntu.ac.ir/article-1-264-en.html
Abstract:   (9405 Views)

Abstract: Stabilization of switched linear systems is one of the most important problems in the field of switched systems. On the other hand, asynchronous switching between the controller and the system may lead to an unstable closed loop system or degrade the closed loop system's performance. In this paper the problem of stabilizing a switched system with both stabilizable and unstabilizable subsystems and asynchronous switching between the controller and the system is considered. Using Lyapunov-like functions, some criteria are presented to guarantee the stability of the switched system based on the activity time of the stable and unstable subsystems and maximum number of switchings in a given time interval for both discrete-time and continuous-time cases. The last issue, verified in this paper is the design of a state feedback controller which can provide stability criteria, as well as designer’s desired criteria, including minimum activity time of the stable subsystems. In order to illustrate the effectiveness of the proposed method, simulation results are presented at the end of the paper. 

Full-Text [PDF 1144 kb]   (3209 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2015/07/9 | Accepted: 2015/12/16 | Published: 2015/12/16

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb